International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2020, Vol. 5, Issue 2, Part B

Recurrence relations for the generalized hypergeometric polynomial set Sn (x, y)


Author(s): Brijendra Kumar Singh and Sanjay Kumar Suman

Abstract: In the present paper an attempt has been made to express some recurrence relations for the generalized hypergeometric polynomial set Sn (x, y) followed by important and interesting particular cases. Out of these particular results some of them stand for well known polynomials and some of them are believed to be new. Those recurrence relations are of at most important for mathematicians, scientists and engineers.

Pages: 102-110 | Views: 167 | Downloads: 7

Download Full Article: Click Here
How to cite this article:
Brijendra Kumar Singh, Sanjay Kumar Suman. Recurrence relations for the generalized hypergeometric polynomial set Sn (x, y). Int J Stat Appl Math 2020;5(2):102-110.
Call for book chapter
International Journal of Statistics and Applied Mathematics